Loading...
Loading...

Go to the content (press return)

Integral and limits

Author
Diaz-Barrero, J.L.
Type of activity
Journal article
Journal
Arhimede Mathematical Journal
Date of publication
2017-09
Volume
4
Number
2
First page
88
Last page
96
Repository
http://hdl.handle.net/2117/122042 Open in new window
Citation
Diaz-Barrero, J.L. Integral and limits. "Arhimede Mathematical Journal", Setembre 2017, vol. 4, núm. 2, p. 88-96.
Group of research
COSDA-UPC - COmpositional and Spatial Data Analysis

Participants